Korean J. Math.  Vol 19, No 1 (2011)  pp.
DOI: https://doi.org/10.11568/kjm.2011.19.1.

ON THE ES CURVATURE TENSOR IN $g - ESX_n$

In Ho Hwang

Abstract


This paper is a direct continuation of [1]. In this paper we investigate some properties of ES-curvature tensor of g − ESXn, with main emphasis on the derivation of several useful generalized identities involving it. In this subsequent paper, we are concerned with contracted curvature tensors of g − ESXn and several generalized identities involving them. In particular, we prove the first variation of the generalized Bianchi’s identity in g − ESXn, which has a great deal of useful physical applications. 


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr